Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6034
Title: Multiscale asymptotic method for Maxwell's equations in composite materials
Authors: Cao, L
Zhang, Y
Allegretto, W
Lin, Y 
Keywords: Maxwell's equations
Homogenization
Multiscale asymptotic expansion
Composite materials
Edge element
Issue Date: 2010
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on numerical analysis, 2010, v. 47, no. 6, p. 4257–4289 How to cite?
Journal: SIAM Journal on numerical analysis 
Abstract: In this paper we discuss the multiscale analysis of Maxwell's equations in composite materials with a periodic microstructure. The new contributions in this paper are the determination of higher-order correctors and the explicit convergence rate for the approximate solutions (see Theorem 2.3). Consequently, we present the multiscale finite element method and derive the convergence result (see Theorem 4.1). The numerical results demonstrate that higher-order correctors are essential for solving Maxwell's equations in composite materials.
URI: http://hdl.handle.net/10397/6034
ISSN: 0036-1429 (print)
1095-7170 (online)
DOI: 10.1137/080741276
Rights: ©2010 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Cao_Multiscale_Asymptotic_Maxwell.pdf2.15 MBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

17
Last Week
1
Last month
1
Citations as of Aug 13, 2018

WEB OF SCIENCETM
Citations

14
Last Week
1
Last month
1
Citations as of Aug 14, 2018

Page view(s)

124
Last Week
0
Last month
Citations as of Aug 14, 2018

Download(s)

368
Citations as of Aug 14, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.